default-icon
Periods for 6 days even after deviry s
Hi I took Devry 10 mg every day once from Aug 22 till Sep 01 on September 02 I took 3 tablets of devry 10mg. From September 02  I am having my chums continuous but it does not look like a normal period. I really need this to stop by September 08 as I have my house warming ceremony on September 10th early morning please help me what I must do what tablet I must take? Should I visit my general physician she is available only on Saturday, hence this question today.
405 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

This problem is due to the hormnal imbalance.
Next Steps
consult me online with full history and report for complete cure and treatment for complete relief.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.